Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2012 (2012), Article ID 647623, 15 pages
Research Article

Computing the Square Roots of a Class of Circulant Matrices

Department of Mathematics, Lishui University, Lishui 323000, China

Received 16 August 2012; Accepted 17 October 2012

Academic Editor: Zhijun Liu

Copyright © 2012 Ying Mei. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Ying Mei, “Computing the Square Roots of a Class of Circulant Matrices,” Journal of Applied Mathematics, vol. 2012, Article ID 647623, 15 pages, 2012. doi:10.1155/2012/647623